On bounded solutions of transport equation solved with a spectral method
Article first published online: 4 APR 2011
Copyright © 2011 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 4, pages 1152–1160, July 2012
How to Cite
Martin, O. (2012), On bounded solutions of transport equation solved with a spectral method. Numer. Methods Partial Differential Eq., 28: 1152–1160. doi: 10.1002/num.20674
- Issue published online: 20 APR 2012
- Article first published online: 4 APR 2011
- Manuscript Accepted: 9 DEC 2010
- Manuscript Received: 2 NOV 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!